# SDR AT9900662

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 305-362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND RT OUTER FLOOR PANEL NR 39 HAS ELONGATED HOLES AND CORROSION.  FABRICATED NEW FLOOR PANEL SKIN AND REINSTALLED HAT CHANNELS IAW DC9 SRM 53-21-0, 51-70-3.
